# SDR SIMA961241

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Console
- Part number: 7227200641
- Condition: Corrosion
- Location: Lt/Rt
- Part time: 15,237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING MAINTENANCE, 'EM-5' CHECK, FOUND THE LEFT/RT RUDDER CONSOLES CORRODED AT THE CASING FLOOR ATTACH POINTS.  THE LT/RT CONSOLES P/N 7227200-641 WERE REPLACED IAW SAAB AMM 27-21-05.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
